MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, medtronic has not received the suspect device/component from the customer for evaluation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the servicing, the ht70 ventilator did not pass pre-delivery inspection (pdi).It was reported that the problem was in the software.The ventilator was turned on and the screen remained in start mode without response of any control.There was no patient involvement at the time of the reported event.Should new information become available or if the product is returned to the manufacturer for investigation, the complaint will be re-evaluated.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6813809
Report Number2023050-2017-05752
Device Sequence Number102957
Product Code CBK
UDI-Device Identifier10884521542051
UDI-Public10884521542051
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K090888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1